# SDR UIEA2017101401965

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,122 hours, 10,877 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW EICAS AND RT FWD WINDOW INOPERATIVE LIGHT AFTER LANDING.   RESET THE SWITCH,  PERFORMED A BITE CHECK IAW AMM 30-41-00, NO FAULTS NOTED AT THIS TIME.
